Advertisement

Health officials warn public of yellow fentanyl in Oxford County

FILE - In this June 6, 2017, file photo, a reporter holds up an example of the amount of fentanyl that can be deadly after a news conference about deaths from fentanyl exposure, at DEA Headquarters in Arlington, Va. .
FILE - In this June 6, 2017, file photo, a reporter holds up an example of the amount of fentanyl that can be deadly after a news conference about deaths from fentanyl exposure, at DEA Headquarters in Arlington, Va. . AP Photo/Jacquelyn Martin, File

Health officials in Oxford County are warning about yellow fentanyl.

A new batch has arrived in the region and this time it’s bright yellow in colour and people tend to “drop” right after they take it, officials said.

READ MORE: Overdose prevention site marking one year anniversary in London

There has also been an increase in the number of people requesting naloxone kits, officials said.

According to the health authority, if you come across someone you believe is overdosing, call 911, give them naloxone if you know they’ve taken an opioid, and stay with the person until paramedics arrive.

WATCH: ‘The Opioid Spoon Project’ places large sculpture of drug paraphernalia outside pharmaceuticals office

‘The Opioid Spoon Project’ places large sculpture of drug paraphernalia outside pharmaceuticals office
‘The Opioid Spoon Project’ places large sculpture of drug paraphernalia outside pharmaceuticals office

They add if you are going to use, you shouldn’t do it alone.

Story continues below advertisement